# SDR SWAA2016061752967

- Difficulty date: June 9, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 907822
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD HINGE CUTOUT H-STRAP CRACKED AT BS 303, STR 10L, LOWER AFT RADIUS.  REPAIRED H-STRAP IAW AMM.
